# SDR CALA2016020395077

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 45,838 hours, 19,825 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Condition: Seized
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN COCKPIT.  BLOWER FAULT DISPLAYED ON UPPER ECAM SCREEN  20HQ CONTROL CB POPPED.  FOUND BLOWER SEIZED WITH STRONG BURNT ODOR.  R & R BLOWER.  CHECKS GOOD, FAULT CLEARED.
